# SDR USAA070490

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 360 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK BS 360 S-15L.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-10-02, DEFECT SIZE: .250".
